# SDR VNAA9901019

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 4-6
- Part time: 74,319 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROWS FOUR THROUGH SIX WERE NOTED TO BE INOPERATIVE DURING THE PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
